# SDR HALA0700348

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 8,528 hours, 21,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LATCH ON, FUSELAGE, SKIN DAMAGE DURING OPENING OF MAIN DOOR.  JETTWAY CAUGHT THE DOOR.  FERRY FLIGHT REQUIRED, THIS AIRCRAFT HAS BEEN INSPECTED THIS DATE AND IS SAFE FOR THE INTENDED FLIGHT.  BLEND SKIN DAMAGE L 1.5" D .3" MIN 2D E.D. TO NEAREST FASTENERS OF BLENDOUT.  EDDY CURRENT TO ENSURE CRACK REMOVED, SEALED AREA.  PROTECT, PRIMED AND PAINTED.  HAL M105 PENDL.  OK PER HAL M-105 FILE NR 405092.
